MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227410
Medical Device Problem Codes False Negative Result (1225); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure with the correct procedure the electrode has no signal and sometimes was normal.Audio sometimes is normal, it was unstable.The procedure was completed using back up products.There was no patient injury.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: visually, there was no damage in the construction of the devices (four electrodes returned inside the one c arton sample).Electrically, the resistance of the red and blue paired subdermal electrodes shall be less than 2.0 ohms, and the actual measurements were 1.8 and 1.2 ohms (both poles of the red electrode) and 1.3 and 1.4 ohms (both poles of the blue electrode) which were in specification.The resistance of the green ground and red/white stim electrodes shall be less than 2.0 ohms, and the actual measurements were 0.95 ohms (green) and 0.87 ohms (red/white) which were in specification.There was no intermittent behavior while manipulating the wires or connectors on any of the devices.In the returned condition, there was no out of specification condition that was related to the complaint.H6: codes are updated.Previously submitted fdm b21, fdr c21 and fdc d16 are no more applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21397768
Report Number9612501-2025-00433
Device Sequence Number20770185
Product Code GXZ
UDI-Device Identifier00763000034030
UDI-Public00763000034030
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8227410
Device Catalogue Number8227410
Device Lot Number0229489375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown